# SDR SWAA2022050996560

- Difficulty date: April 21, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 45,530 hours, 27,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY AFT BULKHEAD L/H PANEL LOWER SUPPORT AT LBL 25 BS 500D. / [01] REMOVED CORROSION PER SRM 51-10-02. LOCATION AFT BULKHEAD LOWER RAIL; ORIGINAL PART THICKNESS PER SRM 53-30-08; BAC1517-2818 IS 0.071' FOUND WHITING LIMITS IAW SRM 53-30-08-1A-1.   OK TO APPLY CHEMICAL CONVERSION AND PRIMER.  TOOL USED: MICROMETER POINT GAUGE   ID:ATS1672  SN:65092939  DUE:03/2023[10] LOCATED AN DRILLED NEW FWD CARGO BAY AFT BULKHEAD L/H PANEL LOWER SUPPORT LOCATED AT BS 500D LBL 25 IAW SRM 51-40-05 AND DWG 143A9481 1D:0014; REV: -  OK TO INSTALL.;[11] INSPECTED & VERIFIED CORRECTIVE ACTION ITEMS 9 & 10. OK TO INSTALL NEW FCB AFT BULKHEAD L/H PANEL LOWER SUPPORT LBL 25; BS 500D GIVEN. (AFT L/H BULKHEAD TRANSITION ANGLE);[12] INSTALLED NEW FCB AFT BULKHEAD L/H PANEL LOWER SUPPORT LBL 25; BS 500D (AFT L/H BULKHEAD TRANSITION ANGLE) IAW SRM 51-40-02-0G-0 AND DWG 143A9481 1D:0014; REV: -  APPLIED CIC ON AFT L/H BULKHEAD TRANSITION ANGLE IAW SRM 51-20-01.;[13] VERIFIED CORRECTIVE ACTION 12;[14] UPDATED MEASUREMENT
